Translator Disclaimer
October, 1969 On an Extended Compound Decision Problem
Dennis C. Gilliland, James F. Hannan
Ann. Math. Statist. 40(5): 1536-1541 (October, 1969). DOI: 10.1214/aoms/1177697371

Abstract

In this paper we develop some theorems for an extended compound decision problem which has as the component a general statistical decision problem. The results generalize and strengthen some results previously reported by Swain (1965) and Johns (1967). From the outset it is assumed that the reader is familiar with the compound decision problem.

Citation

Download Citation

Dennis C. Gilliland. James F. Hannan. "On an Extended Compound Decision Problem." Ann. Math. Statist. 40 (5) 1536 - 1541, October, 1969. https://doi.org/10.1214/aoms/1177697371

Information

Published: October, 1969
First available in Project Euclid: 27 April 2007

zbMATH: 0183.47803
MathSciNet: MR256504
Digital Object Identifier: 10.1214/aoms/1177697371

Rights: Copyright © 1969 Institute of Mathematical Statistics

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.40 • No. 5 • October, 1969
Back to Top